# SDR DHLA200800050

- Difficulty date: June 1, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727-200
- Aircraft serial: 22466
- Aircraft time: 59,491 hours, 31,414 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Part serial: 108610FGKMNP
- Condition: Leaking
- Location: Krueger Flap
- Part time: 209 hours, 183 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

FLIGHT 1612 ON TAKEOFF ROLL, A/C SUSTAINED HYD A-SYSTEM FAILURE PRIOR TO 60 KIAS.  FOUND NR 5 KRUEGER FLAP LEAKING.  REMOVED AND REPLACED NR 5 KRUEGER FLAP ACTUATOR.  SERVICED A-SYS.  INSP NR 1 & 2 CASE DRAIN FILTERS.  OPS CHECK GOOD.  NO FURTHER LEAKS NOTED.  HYD PRESSURE NORMAL IAW AMM 27-81 22, 29-11-41, 12-12-00.  AIRCRAFT WAS GROUNDED.
